MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® RENAISSANCE® STEM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® RENAISSANCE® STEM; HIP COMPONENT
Model Number PLS0S413
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, pain around the left hip joint.Laboratory test result obtained on (b)(6) and (b)(6) 2022 indicate elevated blood cobalt levels.The implants were corroded at the neck-stem junction.Non-mpo products: zimmer biomet pin steinman thread 3/16in lot 62404689.

Brand Name
PROFEMUR® RENAISSANCE® STEM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key18494964
Report Number3010536692-2024-00008
Device Sequence Number20630144
Product Code JDL
UDI-Device IdentifierM684PLS0S4131
UDI-PublicM684PLS0S4131
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPLS0S413
Device Catalogue NumberPLS0S413
Device Lot Number1516444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Initial Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale